| Model Number |
PCF-PH190I |
| Medical Device Problem Codes |
Device Reprocessing Problem (1091); Crack (1135); Poor Quality Image (1408); Structural Problem (2506); Detachment of Device or Device Component (2907); Material Deformation (2976); Mechanical Jam (2983); Material Split, Cut or Torn (4008); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the colonovideoscope exhibited foreign objects on the air/water tube and cylinder.There was no patient involvement.